# SDR DALA2021062803492

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - CORROSION FLOOR BEAM -Y189 AT LEVEL FR20 IN PASSENGER CABIN . CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y189 AND FASTENERS LOC. AT LEVEL FR.20 IN PASSENGER CABIN AS PER A319 SRM 51-72 AND DWG. (1850756)
